MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L
Catalog Number 02.12.0024L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 september 2019: lot 181844: 27 items manufactured and released on 26-giu-2018.Expiration date: 2023-06-11.No anomalies found related to the problem.To date, 25 items of the same lot have been already sold without any other similar reported event.Additional implants involved in the event, batch review performed on 05 september 2019: gmk-sphere 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot.181930 lot 181930: 86 items manufactured and released on 26-giu-2018.Expiration date: 2023-06-17.No anomalies found related to the problem.To date, 77 items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot.179657 lot 179657: 125 items manufactured and released on 06-mar-2018.Expiration date: 2023-02-19.No anomalies found related to the problem.To date, 118 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed after 1 year and 2 months from the last revision due to signs of an infection (the pathogen is unknown).The surgeon removed all hardware and implanted an antibiotic spacer successfully.
 
Event or Problem Description
Revision surgery performed after 1 year and 2 months from the last revision (b)(4) due to signs of an infection (the pathogen is unknown).The surgeon removed all hardware and implanted an antibiotic spacer successfully.On sept 28 the surgeon removed all hardware and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9128596
Report Number3005180920-2019-00812
Device Sequence Number19481031
Product Code JWH
UDI-Device Identifier07630030862397
UDI-Public07630030862397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Catalogue Number02.12.0024L
Device Lot Number181844
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR